Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mman

Zits in new places since I started regimen...

Alright, I started the regimen about 3 weeks ago. I had mildish acne on only my right side when I began. I am using Cetaphil gentle skin cleanser, dans BP, and Eucerin skin renewal moisturizer. About a week ago I began getting zits on my left side as well as my right, which never happens. I know people will say that this is purging, but if I don't ever get zits there, then there wouldn't be any on that side to purge, right? Any similar experiances? Am I screwed? Thanks for any info and past experiances...

Share this post


Link to post
Share on other sites

There might be acne beneath your skin on the left side which is why that acne is comming to the surface when you're using bp. When you're using bp make sure to put it on each side of your face.

Share this post


Link to post
Share on other sites

Yup, it can take up to six weeks before the spot appears above the surface. You could of had all those anyway without you knowing.

Just stick to it mate, keep up the faith ya.

Share this post


Link to post
Share on other sites
Guest Spike Rules89

That happened to me too. I wonder since bp blocks pores or whatever if the sebum escapes some place else.

Share this post


Link to post
Share on other sites

That happened to me too. I wonder since bp blocks pores or whatever if the sebum escapes some place else.

bp doesn't block pores and wont cause acne.Mman,if you never had it on the side you are getting zits it is from your cleanser or the moisturizer, i've heard alot of bad things about the ceptaphil cleansers and i dont know what kinda moisturizer that is but if it has some kind of oil in it or fragrance or spf that can cause those zits.i went through some many differnt cleansers that caused little zits in places i never had before and moisturizers that caused narly pimples.but none with a really gentle cleanser that was non-como. and never with a moisturizer that didn't have an spf or oil in it.you just gotta find what works the best for you and it seems the stuff you are using isn't lol good luck.just dont stop using bp that will defintily help with the problems you are having, i jsut suggest you just need to switch cleanser and check to see if you think the moisturizer might be causing it.its all trial and error for awhile until you find a pair that works.ask around what kinds are good and find out if its for your skin type(dry/normal)

Share this post


Link to post
Share on other sites

i had the same thing happen. you just gotta stick with it. it'll work itself out in the end. as far as cetaphil.....it's a good cleanser it's just extremely gentle. if you have really oily skin it may not be strong enough. that's the problem i ran into. i started using the purpose bar and it's more drying, but i cleared up quickly.

Share this post


Link to post
Share on other sites

I know that this isn't my cleanser. I have used it for a while, and it is infinately better than what I was using before.

I am so sick of this...

Instead of just being on my right jawline like it always was, it is all the way up the right side of my face, a little on my neck, and a few spots on my left side as well.

I'm going to keep doing the same regimen for a while, but if it doesn't start to clear up soon, then I want to stop before I fuck up my skin any worse.

All of my products are heavily reccomended as far as I have seen...

Share this post


Link to post
Share on other sites

i wouldnt quit just yet, i was gonna quit wen i was around the 1month mark, coz my skin wasnt really improving.

however im glad i stuck with it because my skin improved so much after month 2

and now im in month 3 an my skin is very clear.

you have to stick with it an keep up the faith :D

Share this post


Link to post
Share on other sites

Yea I wouldn't give up, you've come this far so you should give it atleast 3 months. It just sound like the 'purging' stage to me which most people tend to get, and as other have stated some people don't start seeing results until even month 3, so if by then you are still unhappy then you could think about stopping :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×